# SDR UIEA2020071401521

- Difficulty date: July 10, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,830 hours, 18,058 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Kinked
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW HEAT INOP LIGHT AND EICAS MSG.  FOUND KINKED WIRE FROM NR 3 SIDE WINDOW.  REPAIRED PER SWPM 20-10-13.  OPS NORMAL AT THIS TIME.  NO FURTHER DEFECTS NOTED.
